# SDR AALA202105269020

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,813 hours, 13,587 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRANK ON LEFT HAND HORIZONTAL STABILIZER RIB STIFFENER, THIRD BACK FROM FRONT, LOCATED AT STA 166.30 FORWARD OF AFT SPAR. REPAIRED PER SRM 55-10-09-2R-4.
